MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Model Number PRO245
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 07/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) the pro240 device was not returned for evaluation, but a device history review was obtained for lot number 104849.There is nothing in the device history record that would indicate that the devices were released with any non-conformances that would contribute to the complaint.
 
Event or Problem Description
On (b)(6) 2022 a 65-year-old male patient underwent a stand alone robotic left atrial appendage (laa) exclusion procedure.The pro245 clip was placed and closure of the laa was confirmed.As the surgeon was pulling the applicator back, bleeding was observed.The procedure was converted to a sternotomy and a perforation was discovered of a cardiac vein that was medial to the base of the laa.The perforation was repaired with a 4-0 prolene suture.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Common Device Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key15209733
Report Number3011706110-2022-00027
Device Sequence Number17298804
Product Code PZX
UDI-Device Identifier00818354015058
UDI-Public(01)00818354015058(17)230801(10)104849
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K191413
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model NumberPRO245
Device Catalogue NumberA000967
Device Lot Number104849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age65
Patient SexMale